Zocor and Niacin compatibility comes into question when they are combined together.
Niacin or Vitamin B is readily available in the form of supplements and these supplements are recommended for patients who have been suffering from Vitamin B deficiency for a very long time. On the other hand, Zocor is a medication that is recommended for people with very high levels of LDL or bad cholesterol.
So, if you are one of the patients who have been constantly consuming niacin supplements then maybe it would be better if you can avoid the intake of Zocor and niacin concurrently.
Most of the health issues that occur with Zocor and niacin combination are those that are related to the state and functioning of muscles. Some of the most common side effects that have been implicated with this combination usage are:
- Muscle pain
- Muscle weakness
- Twitching of the Muscle
Rhabdomyolysis is a condition where muscle-related symptoms can be experienced by the patients who have been consuming Zocor and niacin simultaneously.
However, Zocor does not exhibit these delirious effects on the muscles when it is consumed along with foods that contain niacin in normal quantities.
If by any chance you observe any sort of discomfort after the consumption of Zocor or niacin then it is preferable that you call the concerned physician so that the issue can be taken care of in time.
There are chances that the muscle-related side-effects of the aforementioned medicinal preparations observed in Rhabdomyolysis can give way to kidney failure if the condition of muscles is left unattended.
Zocor and niacin combination is rarely used in cases wherein the sole administration of any one of them is not able to give way to a desirable lowering in the levels of LDL cholesterol.
The muscle-related side effects induced by this combo observe a business that is based on the descent of the patient.
For instance, patients belonging to the regions of China and Asia bear more likelihood of developing any of the muscle-related side effects than the other regions of the world.